# SDR AALA202407173563

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 66,859 hours, 39,171 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 3885
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 64,633 hours, 29,950 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE TAXIING OUT FOR DEPARTURE, AIRCRAFT BRAKES GRABBED ABRUPTLY ON THEIR OWN AND AIRCRAFT PULLED HARD LEFT.  SUBSEQUENT CHECK OF THE BRAKES, EVEN WHEN SLIGHTLY APPLIED, RESULTED IN ABRUPT BRAKING AS IF FULL BRAKING WAS APPLIED BUT IT WAS NOT. THE AIRCRAFT WAS TOWED BACK TO THE GATE. MAINTENANCE FOUND THE #1 BRAKE FAILED IN THE SET POISITION AND REPLACED IT PER AMM 32-42-27. A SATISFACTORY LEAK/OPERATIONAL CHECK WAS ACCOMPLISHED.
